Since you've had the problem since before you started the meds, it's pretty hard to attach it to them, don't you think? Depression can also cause sexual problems, particularly lack of desire. So I'm a bit confused -- are you blaming the drugs for it? Am I getting the timeline wrong? If what I'm reading is right and you had sexual dysfunction while on no medication at all, as you seem to indicate, that kind of alters the Wellbutrin question. Wellbutrin is a very stimulating antidepressant, and for that reason has fewer weight gain issues and sexual dysfunction issues than other meds. When you're on an antidepressant that causes sexual problems but it's working for your depression or anxiety, one approach is to add Wellbutrin to it to see if the stimulation of the drug will counter the more sedating effects of, say, an ssri. But if your sexual problems are being caused by depression, then treating the depression is the fix. If it's from some other potential cause you're not mentioning, such as a hormonal problem, no drug that treats mental illness treats those other problems. As to whether you're on too many drugs, maybe. Taking Seroquel for insomnia is popular with uninformed docs -- I know, that's going to be controversial to say with other folks on here because it's a gross blanket generalization, but I say that because it's not being used because it treats the cause of insomnia unless you're psychotic, it is being used for an unwanted side effect of being one of the most sedating meds out there. Of course, you've already been on a really sedating drug, Remeron, and you seemed to do well on it, but Seroquel is an antipsychotic that is used for sleep because the manufacturer illegally marketed it for that. It was sued and fined heavily by the gov't agencies that regulate drugs in many countries, including the FDA, but docs are still using it for this despite the fact that antipsychotics can be very difficult drugs to take and if you're not psychotic and other things work than you stay away from them. They are turned to when nothing else has worked. I would try to solve your insomnia problem without medication if you can, and I know that's probably a lot easier said than done, but taking drugs because they make you sleepy can make the insomnia get worse over time. I would assume that if you find something that works for your depression, you exercise, meditate, eat well, etc. and try gentle aids to help you sleep that you would sleep better. For example, when you said the Remeron was working, did you sleep better? You and your psychiatrist are the ones to determine if you're on too many drugs, not us. Sometimes drugs work better in combination, so too many depends on how well you've done when taking just one. So if you're on Cipralex, the thing to do is take it long enough to see if it works. If it works but you need something more, that's when you add a drug. If it doesn't work at all or very well, you don't add to it, you try something else. Best of luck.